Cart (Loading....) | Create Account
Close category search window

A normal form of singular kinematics of robot manipulators with smallest degeneracy

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tchona, K. ; Inst. of Eng. Cybern., Tech. Univ. Wroclaw, Poland

We study singular kinematics of robot manipulators around internal configurations at which the manipulator Jacobian drops rank by 1. Conditions are presented under which such kinematics can be transformed to a simple quadratic normal form. The conditions are proved using standard methods of singularity theory, and illustrated with an example

Published in:

Robotics and Automation, IEEE Transactions on  (Volume:11 ,  Issue: 3 )

Date of Publication:

Jun 1995

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.